# SDR 02331647

- Difficulty date: November 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BM10006002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the r/h aft exterior emergency exit light was inoperative.  Maintenance personnel removed and replaced the r/h aft exterior emergency exit light assy.  An operational check was satisfactory and the aircraft was returned to service.
